# SDR REXA201000047

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 11,759 hours, 9,554 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION MSG CYCLED FIVE TIMES ON AND OFF AFTER GEAR RETRACTION.  REMOVED AND REPLACED NLG ELECTRICAL HARNESS IAW AMM 32-61-25.  OPS CHECK NORMAL, OK FOR SERVICE.
